# SDR SWAA2017091816357

- Difficulty date: September 11, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 20,434 hours, 12,009 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL BULKHEAD WEB CRACKED. REPAIRED THE BULKHEAD WEB IAW EA.
